# SDR ORJA9740

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Miswired
- Location: Exit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXIT DOOR EMERGENCY EXIT SIGN STAYS ILLUMINATED WITH EMERGENCY PATH SWITCH IN 'OFF' POSITION.  FOUND WIRE HARNESS BROWN AND WHITE WIRES SWAPPED.  REWIRED WIRE HARNESS.  EMERGENCY PATH EXIT LIGHT OPS CHECKS GOOD.  (M)
